# SDR 98ZZZX1241

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101DF
- Make and model: Cessna 310Q
- Aircraft serial: 3120Q0828
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 51411091
- Condition: Worn
- Location: Rt Mlg Strut
- Part time: 2,285 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED RMLG STRUT TO REPAIR LEAKING SEALS.  FOUND INNER BEARING, WHICH HAD BEEN REPLACED IN C/W AD 90-02-13, WORN APPROXIMATELY .037 INCH.  BRASS SHAVINGS MAY HAVE CAUSED SEALS TO FAIL.
